I am on my third week of this and want to know if it causes teeth grinding? This is happening while awake and my jaw is starting to hurt. I dont know if this is also happening while I am asleep. This is my only new med in 3 months. No other side effects so can only think its this one but its not listed.
8 Aug 2012
I did a quick look through all the clinical study results and there is nothing on teeth grinding.
Teeth grinding is normally a result of some sort of stress. Do you have any new stressors in your life that Viibryd has allowed you feel now that you are not depressed? Also, 3 weeks in is not enough time for Viibryd to take full effect. That takes 4-6 weeks and your doctor may change your dosage after that.
If you cannot find a stressor that may be the cause, I suggest you make an appointment with your doctor and discuss this with him/her. This is an unusual comment about Viibryd.
9 Aug 2012
Hi princess - A mouth guard can help in that area if the meds are working okay. I use a mouth guard at night because I don't know why I clench my jaw or teeth so much but I have fractured teeth from doing that. It's an expensive proposition if you don't take some kind of action. So, for me... it was the mouth guard for nighttime use. It works just fine and actually the sides of my face don't hurt any more either. I kind of forgot about that part...
Hope this helps you and gives you something to think about.
9 Aug 2012
Hi, i also grind my teeth during the night as part of my TD symptoms. Mine is caused by/exacerbated by Seroquel, and i notice you also take this. Sometimes teeth grinding can be brought on by a certain combination of medications, so that could be your problem? The simplest answer is to have your dentist mould a mouth guard for you as already mentioned. I use one also, and it certainly does help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hey, I am diagnosed with bipolar 1 disorder, depression and general anxiety. I've been taking seroquel and lamictal for about 3 years now and ...
2 answers • 8 Aug 2010
I was prescribed Seroquel 4-5 months ago. I can't seem to get up farther than 50-75 mgs. without too
... much sedation. On Lamictal and Ativan which have lately not kept my anxiety and hypomania (Bipolar 1) in check but are still viable options for ...
3 answers • 10 Jan 2012
Hello - I have just been put on viibryd 3 days ago, so I am still taking the 10mg a day. my questio?
n is this, has anyone taken this along with seroquel i take 1200 mg, abilify, 60 mg and depakote, 2500mg a day..i also take numerous other meds for ...
3 answers • 20 Jan 2013
I am taking 1500 mg Depakote and 150 mg lamictal. Does anyone know why my pdoc wouldn't just have me on lamictal? Has anyone transitioned from ...
1 answer • 21 Nov 2013
Hello, I have been on Seroquel XR 350 mg in addition to Concerta 27 mg and Lamictal 150 mg for bipolar disorder and anxiety issues. I have been on ...
1 answer • 16 Jun 2014